# SDR MALA040919

- Difficulty date: December 30, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 15,007 hours, 16,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, RT FUSELAGE HAS NUMEROUS DENTS BETWEEN FS 339 AND FS 363, AND BETWEEN STR 1615 TO SL 1617.  DAMAGE WILL BE REPAIRED IAW MESABA EO S53009.  REFER TO EAMS WORK ORDER 211273, TASK 2514 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 1/7/05.
